# SDR SWIA2024081200008

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 43,509 hours, 39,856 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FOUND ON L/H AILERON TRAILING EDGE    (FILED OPEN)    COMPLIED WITH TEMPORARY REPAIR FOR LIGHTNING STRIKE DAMAGES FOUND ON LH AILERON TRAILING EDGE PER REO 601R-57-61-862 REV-- DATED 2024-08-09.  REFERENCE CHILD CAMPS FOR EDDY CURRENT AND CONDUCTIVITY TESTS.  TEMPORARY REPAIR REQUIRES VISUAL REINSPECT EVERY 150 FH.  PERMANENT REPAIR DUE IN 3100 FH AT 46,598.70 TAT. COMPLIED WITH 51-900-1003-SKYAND COMPLETED M-337.
